# SDR AALA202202042867

- Difficulty date: February 3, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N309PC
- Make and model: Boeing 737*
- Aircraft serial: 31258
- Aircraft time: 14,547 hours, 5,907 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Bolt
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST OFFICER'S WINDOW VERY DIFFICULT TO OPEN. ONCE OPENED WINDOW WILL NOT CLOSE. SECURED LOOSE LOWER BOLT. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 56-12-11.
